# SDR SWAA2022120979959

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 36,189 hours, 16,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WING EXIT EMERGENCY LIGHT R/H INOP. / [01] REMOVED AND REPLACED BATTERY PACK PER M/M 33-51-06 ( STA 663 R/H ) PART # INSTALLED D71701 S/N 299537. P/N OFF D717-01 S/N 211201
